# SDR CA990310071

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Engine: Lyc T5311A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 07111337
- Condition: Wrong Part
- Location: Start/Generator
- Component: Lucas, 23031004
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE BEARING REMOVED FROM THE UNIT WAS OF LOWER QUALITY THAN OEM USES AND THE WRONG MANUFACTURER.  SUBMITTER STATED THIS IS AN UNAPPROVED BEARING.
